Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

TyJac

Member
  • Total Reviews

    0
  • Content Count

    31
  • Joined

  • Last visited

Community Reputation

1 Neutral

About TyJac

  • Rank
    Junior Member

Recent Profile Visitors

1226 profile views
  1. I too aplied steroid on my face, my entire face that is! Unfortunately now I got lots of wrinkles on my forehead! I too sometimes notice that at times the wrinkles look less visible, I came to a conclusion...it's lacking moisture. If you moisturise it, it would look much firmer. Been applying emu oil on my face for 15months now, my skin dryness is much better, before it was as rough as sand paper. Also emu oil properties supposely help thicken the skin and improve fine lines/wrinkles. I can't re
  2. Bro, DO NOT USE STEROID CREAM ON UR FACE! I REPEAT, DO NOT EVER USE IT ON UR FACE! I can tell you from my personal experience. I used betnovate rd 2 in 1 steroid cream for roughly 2 years on my face, it did wonders on surpressing my facial redness from what I believe was roscea. I didn't use it intentionally for that purpose, I just picked up something to whack on my face out of random to moisturise it. I continued using it for 2 years until I realised something was wrong with my face, cause I w
  3. Been applying betnovate rd, potent strength steroid cream. I was prescribed this since when i was a kid for rash on my body and only use it rarely if I get rash. However I don't have rash on my face, but don't know why I just decided one day to apply it on my face as moisturizer! Been off accutane since december. You say that this is likely due to the effect of accutane, but was your skin also very dry and rough like sandpaper while on accutane? Also my chin has broken out in red pimples alon
  4. Hi guys, I stupidly been applying steroid cream on my face as a moisturizer for the past two years or so while taking accutane! During the period of accutane I did not have dry skin accept for dry lips. However, I found out the problem with steroid cream and been off it for 1 month now, and accutane for 2 months. Soon after stopping both treatments, my face broke out in redness and itchiness and red pimples. I have steroid induced rosacea, which I could tell because I have that distinctive sh
  5. Hi Jess, You said that you slowly withdrawal the cream by applying it every 3 days or so. This is exactly what I'm doing as well. This withdrawal suppose to help minimize flare up when stopped right? But you said that when you stopped completely, it still flared up pretty bad, so I take it that going cold turkey would result in the same as slow withdrawal? If this is the case, then for example: Scenario 1 January 1 - cold turkey....remission in june 1st Scenario 2 January 1 - slow withdrawa
  6. Hi, I have been reading up lately on this all natural formula which suppose to be the key to curing acne at its root and returning your oil production to normal moisture level. Its called 'Focus acne formula', which shows positive testimonies with pictures and it looks and sound very convincing. Has anyone tried it? I been on accutane for 2 years straight and now I'm off it, I don't have acne at present, but it certainly messed my body up very badly. My skin is worse than pre-tane, in terms o
  7. What treatment did your doctor give you to solve this break out problem? Did you go cold turkey on the steroid cream, or did you gradually ween it off? I was using betnovate rd 0.25% for 3 years daily on my face, but now I was given cortisone 1% much milder than previous cream. Does this make break out less, by weening it off slowly, or would it be the same outcome as stopping cold turkey now and the break out would be the same? My doctor doesn't seem concerned. Wondering if I just stop comple
  8. I did a trial on not applying the steroid cream on my face and literally just after 3 days I'd see visible symptoms. The next day I got tiny red pimples around both eyes, then finally the day after, I got more spots spread across my eyebrow and cheeks! I knew something was wrong, cause when I was sleeping, my face was very itchy! What I did was, applied more steroid cream to see if it would resolve the problem, until I could visit the derm. Just wondering, the reason why I can't apply any mois
  9. Hi! I've been using accutane for 2 years in a cycle now, during that time I've been moisturizing my face with a steroid cream called 'betnovate rd cream'. At first I never knew of the side effects of the cream, nor the severity of accutane. Before I started taking accutane, my face was normal colour complexion, but one day before my very eyes, my veins burst and my entire face was extremely boiling and red. This I think was due to using a facial stimulating system called 'cleo'. Over time, p
  10. Hi, Here is my story... My skin was crystal clear like three years ago and had no oil at all on my face. One day I must have got wood dust on my face and it irritated my face, it got red. After a week or so, my face suddenly became extremely oil and starting to get spots. I used benzo peroxide, it worked at first, but more spots would just develop and finally it started to burn my right cheek. Literally whenever I apply it on the right side, my skin would develop a rough bubbly skin texture. D
  11. Guys I've been taking doses of roaccutane for almost a year now...started of with 80mg, now to 40mg per day. 20mg in the morning and 20mg at night...this medicine has stopped new spots from forming and kepted my skin dry. No new spots have formed, so I've stopped taking it, then after like 2 weeks my skin started to get oily again and I could feel itchyness on me face, so I started to take it again; back to dry skin. I'm planning to take only 20mg now, only in the morning. What I need to stres
  12. I get that too, I'm currently also on 80mg a day, I take 40mg in the morning and another 40mg at night. Me hands are dry on top and with red ezemer like rash...I use a rash cream called 'BETNOVATE RD' and it works wonder, it goes away within 3-4 days.
  13. I get that too, I'm currently also on 80mg a day, I take 40mg in the morning and another 40mg at night. Me hands are dry on top and with red ezemer like rash...I use a rash cream called 'BETNOVATE RD' and it works wonder, it goes away within 3-4 days.
  14. Guys could you help me out plz! Need to get this sorted out be4 going to accutane! I weigh approx 70kg, so this means I need to take 70mg a day...But is it ok to stick with 60mg a day instead of going over board with 70mg? Or is it better to take over your body weight or would it be harmful? So wud it be ok if I took 80mg? So do I take 60mg in the morning once a day or do I take 60mg in the morning and another 60mg at night? Or is it ok if I break down the 60mg into 30mg in the morning, and
  15. How many times a day do u take the accutane pills? Cuz I'm planning on ordering the pills online, so do u take the pills once or twice a day? Also for those who cured their acne with accutane, is ur skin still oily?
×